MathSciNet Relay Station
MathSciNet bibliographic data
MR30943 (11,76j) 09.1X
Jacobson, N. Derivation algebras and multiplication algebras of semi-simple Jordan algebras. Ann. of Math. (2) 50, (1949). 866–874.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement